Alert archive / Georgia / Wind Advisories in 2020

Wind Advisory 6, NWS Jacksonville, FL

February 29, 202013 counties in Georgia; Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Feb 29, 2020, 1:05 PM EST for 13 counties in Georgia; Duval County, Nassau County, Florida. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 29, 2020, 1:05 PM EST (18:05 UTC)
Expired
Feb 29, 2020, 3:59 PM EST
In force
3 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Nassau County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 83 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2020-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2020-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
106 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WWUS72 KJAX 291805
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
105 PM EST Sat Feb 29 2020

FLZ024-025-GAZ132>136-149-151>153-163-165-250-264-350-364-010215-
/O.NEW.KJAX.WI.Y.0006.200229T1805Z-200229T2200Z/
/O.CON.KJAX.FZ.A.0006.200301T0900Z-200301T1300Z/
Inland Nassau-Inland Duval-Coffee-Jeff Davis-Bacon-Appling-Wayne-
Atkinson-Pierce-Brantley-Inland Glynn-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Douglas, 
Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, 
Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, 
Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, 
Waynesville, Hoboken, Thalmann, Homerville, Colesburg, Tarboro, 
Waverly, Woodbine, Needham, Waycross, Winokur, Folkston, 
St. George, Homeland, Race Pond, and Stephen Foster State Park
105 PM EST Sat Feb 29 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* WHAT...For the Wind Advisory, west to northwest winds near 25 
  mph with gusts up to 40 mph. For the Freeze Watch, sub-freezing 
  temperatures as low as 31 possible.

* WHERE...Portions of southeast Georgia and northeast Florida.

* WHEN...For the Wind Advisory, until 5 PM EST this afternoon. 
  For the Freeze Watch, from late tonight through Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ124-125-GAZ154-166-292200-
/O.NEW.KJAX.WI.Y.0006.200229T1805Z-200229T2200Z/
Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Dover Bluff, Kingsland, and Dungeness
105 PM EST Sat Feb 29 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WHAT...West winds 25 mph with gusts up to 35-40 mph.

* WHERE...In Georgia, Coastal Glynn and Coastal Camden Counties. 
  In Florida, Coastal Nassau and Coastal Duval Counties.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ020-021-023-122-222-GAZ162-010215-
/O.CON.KJAX.FZ.A.0006.200301T0900Z-200301T1300Z/
Hamilton-Suwannee-Baker-Northern Columbia-Southern Columbia-
Echols-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Winfield, Suwannee Valley, 
Columbia, Lake City, Oleno State Park, Lulu, Watertown, Needmore,
and Statenville
105 PM EST Sat Feb 29 2020

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 32 possible.

* WHERE...In Georgia, Echols County. In Florida, Hamilton, 
  Baker, Northern Columbia, Southern Columbia and Suwannee 
  Counties.

* WHEN...From late tonight through Sunday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$
2 follow-up statements
371 
WWUS72 KJAX 291917
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
217 PM EST Sat Feb 29 2020

FLZ024-025-GAZ132>136-149-151>153-163-165-250-264-350-364-292200-
/O.UPG.KJAX.FZ.A.0006.200301T0900Z-200301T1300Z/
/O.NEW.KJAX.FZ.W.0006.200301T0800Z-200301T1300Z/
/O.CON.KJAX.WI.Y.0006.000000T0000Z-200229T2200Z/
Inland Nassau-Inland Duval-Coffee-Jeff Davis-Bacon-Appling-Wayne-
Atkinson-Pierce-Brantley-Inland Glynn-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Douglas, 
Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, 
Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, 
Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, 
Waynesville, Hoboken, Thalmann, Homerville, Colesburg, Tarboro, 
Waverly, Woodbine, Needham, Waycross, Winokur, Folkston, 
St. George, Homeland, Race Pond, and Stephen Foster State Park
217 PM EST Sat Feb 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 30 expected early Sunday morning. For the Wind Advisory, 
  northwest winds 15 to 20 mph with gusts up to 30 mph through 
  late afternoon.

* WHERE...Portions of southeast Georgia and northeast Florida.

* WHEN...For the Freeze Warning, from 3 AM to 8 AM EST Sunday. 
  For the Wind Advisory, until 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Frost and freeze conditions could kill crops and other sensitive
  vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ020-021-023-122-222-GAZ162-292200-
/O.UPG.KJAX.FZ.A.0006.200301T0900Z-200301T1300Z/
/O.NEW.KJAX.FZ.W.0006.200301T0800Z-200301T1300Z/
Hamilton-Suwannee-Baker-Northern Columbia-Southern Columbia-
Echols-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Winfield, Suwannee Valley, 
Columbia, Lake City, Oleno State Park, Lulu, Watertown, Needmore,
and Statenville
217 PM EST Sat Feb 29 2020

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...In Georgia, Echols County. In Florida, Hamilton, 
  Suwannee, Baker, Northern Columbia and Southern Columbia 
  Counties.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ030-292200-
/O.NEW.KJAX.FZ.W.0006.200301T0800Z-200301T1300Z/
Union-
Including the city of Lake Butler
217 PM EST Sat Feb 29 2020

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Union County.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ031>033-035-037-038-136-140-236-240-340-292200-
/O.NEW.KJAX.FR.Y.0005.200301T0800Z-200301T1300Z/
Bradford-Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Eastern Alachua-Eastern Marion-Western Alachua-Central Marion-
Western Marion-
Including the cities of Starke, New River, Doctors Inlet, 
Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, 
Switzerland, Bakersville, Picolata, Trenton, Bostwick, Carraway, 
Palatka, Bunnell, Espanola, Andalusia, Gainesville, 
Gainesville Airport, Newnans Lake, Lynne, Moss Bluff, 
High Springs, Newberry, Archer, Anthony, Burbank, Ocala, 
Weirsdale, and Ocala Airport
217 PM EST Sat Feb 29 2020

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of northeast and northern Florida.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ124-125-GAZ154-166-292200-
/O.CON.KJAX.WI.Y.0006.000000T0000Z-200229T2200Z/
Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Dover Bluff, Kingsland, and Dungeness
217 PM EST Sat Feb 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...West winds 25 mph with gusts up to 35-40 mph.

* WHERE...In Georgia, Coastal Glynn and Coastal Camden Counties. 
  In Florida, Coastal Nassau and Coastal Duval Counties.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
383 
WWUS72 KJAX 292059
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
359 PM EST Sat Feb 29 2020

FLZ024-025-GAZ132>136-149-151>153-163-165-250-264-350-364-011300-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-200229T2200Z/
/O.CON.KJAX.FZ.W.0006.200301T0800Z-200301T1300Z/
Inland Nassau-Inland Duval-Coffee-Jeff Davis-Bacon-Appling-Wayne-
Atkinson-Pierce-Brantley-Inland Glynn-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Douglas, 
Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, 
Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, 
Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, 
Waynesville, Hoboken, Thalmann, Homerville, Colesburg, Tarboro, 
Waverly, Woodbine, Needham, Waycross, Winokur, Folkston, 
St. George, Homeland, Race Pond, and Stephen Foster State Park
359 PM EST Sat Feb 29 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 30 expected early 
  Sunday morning. 

* WHERE...Portions of southeast Georgia and northeast Florida.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ124-GAZ154-166-011300-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-200229T2200Z/
/O.EXA.KJAX.FR.Y.0005.200301T0800Z-200301T1300Z/
Coastal Nassau-Coastal Glynn-Coastal Camden-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Dover Bluff, Kingsland, 
and Dungeness
359 PM EST Sat Feb 29 2020

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Temperatures as low as 33 will result in frost  
  formation.

* WHERE...In Georgia, Coastal Glynn and Coastal Camden Counties. 
  In Florida, Coastal Nassau County.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ125-292200-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-200229T2200Z/
Coastal Duval-
Including the cities of Arlington, Jacksonville, Oceanway, 
and Tallyrand
359 PM EST Sat Feb 29 2020

...WIND ADVISORY IS CANCELLED...


$$

FLZ020-021-023-030-122-222-GAZ162-011300-
/O.CON.KJAX.FZ.W.0006.200301T0800Z-200301T1300Z/
Hamilton-Suwannee-Baker-Union-Northern Columbia-Southern Columbia-
Echols-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Lake Butler, Winfield, 
Suwannee Valley, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Needmore, and Statenville
359 PM EST Sat Feb 29 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Union County.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Appropriate action should be taken to ensure tender vegetation
and outdoor pets have adequate protection from the cold
temperatures. Young children, the elderly and the homeless are
especially vulnerable to the cold. Take measures to protect them.

&&

$$

FLZ031>033-035-037-038-136-140-236-240-340-011300-
/O.CON.KJAX.FR.Y.0005.200301T0800Z-200301T1300Z/
Bradford-Clay-Inland St. Johns-Gilchrist-Putnam-Inland Flagler-
Eastern Alachua-Eastern Marion-Western Alachua-Central Marion-
Western Marion-
Including the cities of Starke, New River, Doctors Inlet, 
Lakeside, Bellair, Middleburg, Orange Park, Fruit Cove, 
Switzerland, Bakersville, Picolata, Trenton, Bostwick, Carraway, 
Palatka, Bunnell, Espanola, Andalusia, Gainesville, 
Gainesville Airport, Newnans Lake, Lynne, Moss Bluff, 
High Springs, Newberry, Archer, Anthony, Burbank, Ocala, 
Weirsdale, and Ocala Airport
359 PM EST Sat Feb 29 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of northeast and northern Florida.

* WHEN...From 3 AM to 8 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 29, 1:04 PM EST, 1 minute earlier.

Area forecast discussion, Feb 29, 1:04 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
104 PM EST Sat Feb 29 2020

.UPDATE...

Winds are close to forecast and had a couple of recent gusts of
35-40 mph. Winds just enough to go with a short-fuse wind advisory
for winds of 25 mph gusting to near 40 mph. SCA headline was
raised for the nearshore waters given the gusty winds along the
coast.

&&

.AVIATION...
[Through 18Z Sunday]

Main issue are the winds from west-northwest around 15-20 kt with
gusts around 30 kt through about 23z. Highest winds will be from
JAX to SSI where isolated gusts close to 35 kt are possible. Winds
will relax tonight and become light and variable by midnight.
Light northeast and east winds expected through midday Sunday.
VFR will prevail.

&&

.PREV DISCUSSION [901 AM EST]...

.NEAR TERM [Through Tonight]...

A couple of mostly dry 'clipper' like cold fronts will move across
the local area today from the NW. One front was currently pressing
steadily south this hour across SE GA preceded and trailed by a
deck of mid clouds with light showers that were dissipating as the
system pressed farther south. This front will clear the forecast
area through sunrise, with mostly sunny skies to start the day
and increasing WNW winds through the morning becoming breezy by
noon. Sustained speeds near 15 mph across most areas with gusts of
25-35 mph at times as the pressure gradient increases ahead of
the next approaching dry front that will slide offshore of SE
Atlantic coast late afternoon/early evening.

Surface high pressure over the GOMEX will build east and settle over
the local forecast area tonight. Clearing skies, calm winds and a dry
low level airmass will bring a light freeze to inland SE GA and our
zones along and north of the I-10 corridor of NE FL tonight, including
inland Nassau and Duval counties where a freeze watch was issued.
Inland frost is likely even outside of the freeze watch area for
much of inland NE Florida and a frost advisory may issued later today.

Temperatures will continue to trend below normal with highs today
in the low/mid 60s. Tonight lows will fall near freezing across
inland SE GA and the I-10 corridor, with slight NNE flow develops
toward sunrise along the coast where temps will be more mild and
range in the upper 30s to near 40 degF.

.SHORT TERM [Sunday Through Monday]...

Predominantly clear conditions on Sunday & Monday, with a slight
chance for showers over parts of northeast Florida Monday as the
effects of high pressure begin to weaken over the region and move
offshore to the east, resulting in a shift in the prevailing flow
to become more out of the west-southwest bringing in higher
moisture levels by Monday. Sunday will be the start of a warming
trend which will carry over into next week, with daily high
temperatures rising from the mid to upper 60s on Sunday up into
the lower to mid 70s on Monday. Overnight low temperatures will
see a similar trend with min temps rising from the 40s up into the
lower & mid 50s on Monday.

.LONG TERM [Tuesday Through Saturday]...

An approaching trough from out of the west-northwest will lead to
strengthening of southwesterly winds on Wednesday ahead of an
approaching line of showers and isolated storms. Models continue
to differ on the timing of the passage of the front, with the GFS
showing the line of convection having moved off to the east by
Thursday morning, while the ECMWF forecast doesn't have the front
completing its passage over the forecast area through until late
Thursday and nearly Friday. Both models are in concurrence on High
pressure settling in over the region by the end of the week,
leading to clearing skies and cool temperatures. The warming trend
will continue into midweek, ahead of the frontal passage, and then
drop down significantly as cold air settles in over the area. High
temperatures are expected reach into the 80s for much of the
forecast area by Wednesday and then drop down into the 60s by the
end of the week. Overnight low temperatures will likewise drop
from the upper 50s and lower 60s down into the 40s, going into the
weekend.

.MARINE...

A couple of mostly dry cold fronts will move southward across the
local waters today and tonight with elevated offshore winds. Small
Craft Exercise Caution (SCEC) conditions are expected for the
near shore waters today due to WNW winds 15-20 kts with Small
Craft Advisory (SCA) headline for the outer waters where winds
were increasing to 20-25 kts with gusts near 30 kts trailing the
first cold front this morning. Winds will remain elevated through
today, then begin to decrease tonight as high pressure over the
Gulf of Mexico will build east and over the local waters tonight.
The ridge builds east of the local coast Sunday into Monday.
Southerly winds increase Monday night and remain elevated through
Wednesday between the departing high to the east and the next cold
front approaching from the west with a return of SCEC conditions
expected at this time for the outer waters.

Rip Currents: Low risk today & Sunday for all beaches.

.FIRE WEATHER...

Elevated fire danger today due to low humidity falling into the
25-30% range, breezy NW winds 15 mph gusting to 25-35 mph at times
and very high dispersion near 100 units. Given elevated fuel
moisture content, red flag conditions are not expected today, but
certainly a 'watch out' day given other critical fire weather
parameters.

.HYDROLOGY...

Moderate river flooding continued along the Altamaha and Ocmulgee
Rivers. Minor flooding continued along portions of the Satilla,
Alabaha and Little Satilla Rivers.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  31  64  41  72  56 /   0   0   0  20  10
SSI  38  60  48  69  56 /   0   0   0   0  10
JAX  34  65  46  75  56 /   0   0   0   0   0
SGJ  39  63  49  73  56 /   0   0   0   0   0
GNV  34  67  44  75  54 /   0   0   0   0   0
OCF  34  68  46  76  55 /   0   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Sunday morning for Baker-
     Hamilton-Inland Duval-Inland Nassau-Northern Columbia-
     Southern Columbia-Suwannee.

GA...Freeze Watch from late tonight through Sunday morning for
     Appling-Atkinson-Bacon-Brantley-Clinch-Coffee-Echols-Inland
     Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
     Northern Ware-Pierce-Southern Ware-Wayne-Western Charlton.

AM...Small Craft Advisory until midnight EST tonight for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 6 PM EST this evening for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 12:55 AM ESTFreeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Charlton and 8 more13 hr
Feb 29, 2:17 PM ESTFrost AdvisoryJAXCamden, Glynn18 hr
Feb 29, 2:17 PM ESTFreeze WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Charlton and 8 more18 hr
Feb 29, 5:22 PM ESTSmall Craft AdvisoryJAX3 hr

Nearby

Wind Advisories in Georgia, 2020Wind Advisories in Florida, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.